MAUDE Adverse Event Report: DePuy Orthopaedics Inc US ATTUNE; Attune Instruments : Impactors

DePuy Orthopaedics Inc US ATTUNE; Attune Instruments : Impactors
Catalog Number 254401006
Medical Device Problem Codes Break (1069); Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2026
Type of Reportable Event Malfunction

Brand Name
ATTUNE
Common Device Name
Attune Instruments : Impactors
Manufacturer (Section D)
DePuy Orthopaedics Inc US
700 orthopaedic drive
warsaw IN 46581 -098
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
+1(908)386-3534
MDR Report Key50845850
Report Number1818910-2026-16292
Device Sequence Number9949399
Product Code HWA
UDI-Device Identifier10603295130222
UDI-Public(01)10603295130222
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254401006
Device Lot NumberAU59636570
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/28/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/08/2026
Supplement Date Received by Manufacturer09/28/2026
Initial Report FDA Received Date09/21/2026
Supplement Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/24/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown